# SDR SWAA2022021068345

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,724 hours, 16,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT CARGO SCUFF PLATE; FOUND EVIDENCE OF CORROSION. / R & RED THRESHOLD WEB & SCUFF PLATES PER SRM 51-40-02; AND MM 20-50-11.
